MAUDE Adverse Event Report: WESTMED LLC VIXONE; SMALL VOLUME NEBULIZER

WESTMED LLC VIXONE; SMALL VOLUME NEBULIZER
Model Number 0210
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Blue piece of nebulizer falls off when package is opened.Treatment delayed up to 15 minutes.
 
Additional Manufacturer Narrative
The blue piece of nebulizer falls off when package is opened delayed patient treatment by 15 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The blue piece of nebulizer falls off when package is opened delayed patient treatment by 15 minutes.The defect of blue jet falling out of nebulizer upon opening could not be confirmed.A stock investigation for dimensional and proper attachment of the nebulizer jet was performed and the defect could not be replication.(b)(6) has been reviewed.The reported defect most closely matches to r32 which has a severity of 6 and occurrence of 3.Airlife will continue to perform complaint trending and may perform additional actions at that time.
 
Additional Manufacturer Narrative
The blue piece of nebulizer falls off when package is opened delayed patient treatment by 15 minutes.The defect of blue jet falling out of nebulizer upon opening could not be confirmed.A stock investigation for dimensional and proper attachment of the nebulizer jet was performed and the defect could not be replication.Rma-20013f has been reviewed.The reported defect most closely matches to r32 which has a severity of 6 and occurrence of 3.Airlife will continue to perform complaint trending and may perform additional actions at that time.Udi related data quality updates only.
 
Event or Problem Description

Brand Name
VIXONE
Common Device Name
SMALL VOLUME NEBULIZER
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17914134
Report Number2028807-2023-00028
Device Sequence Number6777451
Product Code CAF
UDI-Device Identifier00709078000409
UDI-Public(01)00709078000409(10)432784
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K800562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0210
Device Catalogue Number0210
Device Lot Number432784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
09/11/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/22/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown